It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 41 for provachol. (0.001 seconds)


Provachol?
Nov 6, 2004
... I don't think you'll get the same results with 40 mg Pravachol. Too bad it's an HMO you have to deal with. Keep us posted when you get the results. (3 replies)
Provachol?
Nov 6, 2004
... I've been taking 40 mg of Provachol for about 18 months now. Previously I was taking 10 mg of Lipitor and my TC went from 280 to 212 and no side effects. ... (3 replies)
... Dear Dave: It was so nice to see a respond to my post so soon. Thanks. Could you tell me more about the Q-10. My mom does take that, but I was wondering how much you take to notice an improvement in the swelling. Also, that was very interesting about what you said your experinece was with Provachol. I too take Vytorin, and have experienced no "noticable" side effects as... (5 replies)

... I am writing for my mom who does dont have computer access. Has anyone had problems with swelling of the fingers, feet, ect with Provachol? Has anyone tryed any non-statin drugs that were effective in lowering cholesterol? She seems to have bad side effects with statins. Thanks! Nancy (5 replies)
... Yes, the diet could play a role in the higher test results especially prior to the test. I would think, and so do experts that you should concentrate more on raising the HDL. Statins are not know to increase HDL, and in fact can lower them. (8 replies)
... Thanks Lenin...I have had two angioplasties since 1998...am on Tricor, Toprol and the Provachol, so I'll give the 20mg a try. My diet is usually exemplary but I fall off the wagon once in a while and hopefully that was the cause of the high LDL... (8 replies)
... and because of the higher LDL Doc wants to up Provachol from 10 mg to 20. I have tolerated the 10 mg dose all right...anyone familiar with possible unusual side effects of this particular statin? ... (8 replies)
... I took provachol with zetia..as my dr freaked out with my cholesterol being 376...I freakd also and mine is hereditary. ... (12 replies)
Crestor and Zetia
Nov 15, 2006
... rial fib, and the hospital gave her Zocor. When I asked her cardiologist if Zocor and Coumadin should be taken together, he said no, but mom could not take her Provachol in the hospital and was told to take Zocor, because Zocor is the statin they use. ... (4 replies)
... My mom is 75 years old and has high cholesterol, high blood pressure, and atrial fibrillaition. She takes medication for all three. She has been taking Provachol for several years and her HDL is 37, and her LDL is 148, and her total cholesterol is 203. ... (2 replies)
... I was on Provachol for 10 months and developed swelling in my hands, feet and face. Before that I experienced lower leg pain but it went away. ... (0 replies)
Stopping Lipitor
Feb 17, 2001
... Well JB, I wish you luck with the Pravachol. We'll keep our fingers crossed that there's no reaction this time. Did the Dr. put you on Provachol immediately after the other drugs? ... (33 replies)
... and ask about it. MY mom was asking me the same question about COQ10 yesterday because she is on Lipitor and was reading an article about it, she used to be on Provachol so she didn't need the COQ10. In addition, she is on Coumadin and I read COQ10 could interfere with blood thinners so she isn't going to take it. ... (14 replies)
... Certain statins don't deplete the COQ10 from the body from what I read, Provachol is of them that doesn't require coq10 supplementation, but Lipitor requires it. I don't remember the other statins that do or don't require COQ10. I think sugar consumption raises the triglicerides, including carbs from bread, pasta, rice, etc. Did he change his diet over the past six... (14 replies)
... Hi Nancy, Swelling of my lower legs and feet happened to me while on Pravachol. It was a sign of muscle and nerve damage (confirmed by biopsy) that unfortunately appears to be permanent. I had normal liver tests, no indication of a problem. However, I now must use a wheelchair and cane to get around. I have been off all statins for over 2 years and am still waiting to... (5 replies)
... Nancy, Is your mother taking any high blood pressure pills, perchance. This sounds like a reaction to a calcium channel blocker. Statins aren't known for this effect. (5 replies)
... Hi Linda, I took it as someone recommended it here. Someone can give you the scientific information but basically when your on statin's, it reduces the co-enzime Q10 in your body. I'm not sure what the correlation between swelling or soreness but using Pravachol I had some aches, pains and minor swelliing. I believe I took 100mg- One of my previous posts may mention the... (5 replies)
... Hi Nancy, I've been on quite a few Cholesterol medications and looking back, I believe I did experience swelling in my calfs when I was taking it. I was on it only a short time as my cholesterol shot right back up while I was on it. I can hardly remember what I did yesterday :-) but I believe I took co-Enzyme Q10 suppliments and the swelling went away. However, the... (5 replies)
... Well, that is confusing...I thought that I had copied down all the numbers correctly...will have to check again....good eyes, Lenin, and thanks once again to all. (8 replies)
... I get the TC as 158 if the other numbers are right. (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!